The Annals of Mathematical Statistics

An Extension of Wald's Theory of Statistical Decision Functions

L. LeCam

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 69-81.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728594

Digital Object Identifier
doi:10.1214/aoms/1177728594

Mathematical Reviews number (MathSciNet)
MR67443

Zentralblatt MATH identifier
0064.38702

JSTOR
links.jstor.org

Citation

LeCam, L. An Extension of Wald's Theory of Statistical Decision Functions. Ann. Math. Statist. 26 (1955), no. 1, 69--81. doi:10.1214/aoms/1177728594. https://projecteuclid.org/euclid.aoms/1177728594


Export citation